# SDR A6WA20121011508

- Difficulty date: October 11, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 30,771 hours, 28,399 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV BURNING SMELL NOTICED.  REMOVED AND REPLACED BALLAST ASSY AND ALL LAMPS.  ALSO REPAIRED GROUND TERM.  SYS TEST OK PER AMM 33-25-07.  NO SMELL AFTER TEST.
